Advertisement

Siberian Mathematical Journal

, Volume 42, Issue 5, pp 926–935 | Cite as

Optimal Error of Analytic Continuation from a Finite Set with Inaccurate Data in Hilbert Spaces of Holomorphic Functions

  • L. S. Maergoiz
  • A. M. Fedotov
Article
  • 29 Downloads

Abstract

We consider the problem of analytic continuation with inaccurate data from a finite subset U of a domain D of Cn to a point z0DU for the functions f belonging to a bounded correctness set V in a Hilbert space H(D) of analytic functions in D. In the case when H(D) is a Hilbert space with a reproducing kernel, we find constructive formulas for calculating the optimal error, the optimal function, and the optimal linear algorithm for extrapolation to a point z0 for functions in V whose approximate values are given on a set U. Moreover, we study the asymptotics of the optimal error in the case when the errors of initial data vanish.

Keywords

Hilbert Space Initial Data Analytic Function Holomorphic Function Analytic Continuation 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Lavrent'ev M. M., On Some Ill-Posed Problems of Mathematical Physics [in Russian], Sibirsk. Otdel. Akad. Nauk SSSR, Novosibirsk (1962).Google Scholar
  2. 2.
    Marchuk A. G. and Osipenko K. Yu., “Best approximation of functions given with error at finitely many points,” Mat. Zametki, 17, No. 3, 359-368 (1975).Google Scholar
  3. 3.
    Melkman A. A. and Micchelli C. A., “Optimal estimation of linear operators in Hilbert spaces from inaccurate data,” Siam. J. Numer. Anal., 16, No. 1, 87-105 (1979).Google Scholar
  4. 4.
    Micchelli C. A. and Rivlin T. J., “Lectures on optimal recovery,” Lecture Notes in Math., 1129, 21-93 (1985).Google Scholar
  5. 5.
    Arestov V. V., “The best recovery of operators and related problems,” Trudy MIAN, 17, 3-20 (1989).Google Scholar
  6. 6.
    Miller K., “Least squares methods for ill-posed problems with a prescribed bound,” SIAM J. Math. Anal, 1, No. 1, 52-74 (1970).Google Scholar
  7. 7.
    Maergoîz L. S., “An error of optimal recovery in Hilbert spaces of entire functions,” in: Proceedings of the International Conference and Chebyshev's Readings Dedicated to the Occasion of 175-Birthday of P. L. Chebyshev [in Russian], Moscow Univ., Moscow, 1996, pp. 236-239.Google Scholar
  8. 8.
    Maergoîz L. S., “Extremal properties of entire functions of the Wiener class and their applications,” Dokl. Akad. Nauk, 356, No. 2, 161-165 (1997).Google Scholar
  9. 9.
    Maergoîz L. S., “An optimal estimate for extrapolation from a finite set in the Wiener class,” Sibirsk. Mat. Zh., 41, No. 6, 1363-1375 (2000).Google Scholar
  10. 10.
    Fedotov A. M., “The numerical algorithm for extrapolation of functions of the Wiener class,” Dokl. Akad. Nauk SSSR, 314, No. 2, 306-309 (1990).Google Scholar
  11. 11.
    Fedotov A. M., “Analytic continuation of functions from discrete sets,” J. Inverse Ill-Posed Problems, 2, No. 3, 235-252 (1994).Google Scholar
  12. 12.
    Fedotov A. M. and Settarov J. A., “Optimal algorithms in Hilbert space for the continuation of entire functions,” Scientific Siberian / Numerical and Data Analysis. Ser. A. Tassin, France (AMSE Transaction, 1994, V. 11), 70-75 (1994).Google Scholar
  13. 13.
    Anikonov Yu. E. and Uzakov M. M., “Stability estimates in multidimensional problems of analytic continuation,” in: Nonclassical Equations of Mathematical Physics [in Russian], Izdat. Inst. Mat., Novosibirsk, 1985, pp. 3-7.Google Scholar
  14. 14.
    Osipenko K. Yu. and Stesin M. I., “On some problems of optimal recovery of analytic and harmonic functions from inaccurate data,” Sibirsk. Mat. Zh., 34, No. 3, 144-160 (1993).Google Scholar
  15. 15.
    Hille E., “Introduction to general theory of reproducing kernels,” Rocky Mountain J. Math., 2, No. 3, 321-368 (1972).Google Scholar
  16. 16.
    Akhiezer N. I. and Glazman I. M., The Theory of Linear Operators in Hilbert Space [in Russian], Nauka, Moscow (1966).Google Scholar
  17. 17.
    Khurgin Ya. I. and Yakovlev V. P., Compactly Supported Functions in Physics and Technics [in Russian], Nauka, Moscow (1971).Google Scholar
  18. 18.
    Gantmakher F. R., The Theory of Matrices [in Russian], Nauka, Moscow (1966).Google Scholar
  19. 19.
    Halmos P. R., Finite Dimensional Vector Spaces [Russian translation], Fizmatgiz, Moscow (1963).Google Scholar
  20. 20.
    Buldyrev V. S. and Pavlov B. S., Linear Algebra. Functions in Several Variables [in Russian], Leningrad Univ., Leningrad (1985).Google Scholar

Copyright information

© Plenum Publishing Corporation 2001

Authors and Affiliations

  • L. S. Maergoiz
    • 1
  • A. M. Fedotov
    • 2
  1. 1.Krasnoyarsk State Academy of Architecture and BuildingKrasnoyarsk
  2. 2.The Institute of Computer TechnologiesNovosibirsk

Personalised recommendations